80% Off Tusnel Coupons & Discounts You Can Use in 2017

Tusnel Coupons & Prices

coupons & prices 1 bottle , 178ml of 30-15-200mg/5ml

Edit your dosage

Controlled Substance

Tusnel treats cough and congestion. The generic version is dextromethorphan/guaifenesin. The cost for Tusnel oral liquid (50 mg-7.5 mg/mL) is, on average, $28 for a supply of 60 ml. Use our free SingleCare discount card to experience instant savings on Tusnel costs. Read more

We're sorry, we couldn't price this drug at this time

Please try another, or try again later.

A less expensive alternative may be available:

{{shareShiftPrefDrugName}}

Average savings

${{shareShiftAvgSavings}}

Average savings

Get a free coupon, then ask your doctor about switching to {{shareShiftPrefDrugName}}. Learn More

{{result.pharmacy.name}}

{{ result.pricePromo | twoDecimals | currency }}

{{ result.priceOriginal | twoDecimals | currency }}

{{ getPenguinPrice(result.pricePromo) | twoDecimals | currency }} / week

Use your SingleCare CVS card or get a coupon for this price.
$5 off only applies on first prescription filled.

Use your SingleCare Walmart card or get a coupon for this price.
$5 off only applies on first prescription filled.

Free savings up to 80%* off the cost of your prescriptions

  • CVS
  • Walmart
  • Kroger
  • Walgreens

I am a pharmacy technician and I use this app all the time. It is awesome. I'm always trying to help others when they come in with no insurance and are trying to decide whether to get the antibiotics or inhaler.

Robert W.

My husband was between jobs and we had no insurance. Walmart employees told us about SingleCare and it saved us 220.00. I am not kidding! We were floored and so happy. I tell everyone about SingleCare.

Kimberly F.

Compared to GoodRx, SingleCare is a lot cheaper. My husband and I lost our insurance after 33 years of coverage. Thank you!

Sarah P.

Tusnel


Consumer Forms Liquid, Tablet, Capsule

Consumer Routes By mouth

Therapeutic Classes Antihistamine/Antitussive/Expectorant Combination

Uses
  • Treats cough and congestion.
  • You should not use this medicine if you have had an allergic reaction to an antihistamine or any other cough or cold medicine. You should not use this medicine if you are also using an MAO inhibitor (MAOI) such as Eldepryl®, Marplan®, Nardil®, or Parnate®. Do not give any over-the-counter (OTC) cough and cold medicine to a baby or child under 4 years old. Using these medicines in very young children might cause serious or possibly life-threatening side effects.
Directions
  • Your doctor will tell you how much medicine to use. Do not use more than directed.
  • Follow the instructions on the medicine label if you are using this medicine without a prescription.
  • Measure the oral liquid medicine with a marked measuring spoon, oral syringe, or medicine cup. You may need to shake the medicine container before you open it.
Warnings
  • Make sure your doctor knows if you are pregnant or breast feeding. Tell your doctor about any medical conditions you have.
  • This medicine may hide the warning signs of certain serious medical conditions. Do not use this medicine for a chronic (long-term) cough unless your doctor tells you to.
  • Call your doctor if your symptoms do not improve or if they get worse.
  • This medicine might contain phenylalanine (aspartame). This is only a concern if you have a disorder called phenylketonuria (PKU), which is a problem with amino acids. Talk to your doctor before using this medicine if you have PKU.
  • This medicine can make you drowsy or restless. Avoid driving, using machines, or doing anything else that could be dangerous if you are not alert. Avoid taking at bedtime if it makes you restless.
  • Children may be more sensitive to this medicine than adults, especially if they take too much. Always read the medicine label closely so you give your child the right amount. Ask your pharmacist or doctor if you are not sure how much medicine to give your child.
Side effects
  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Dry mouth, nose, or throat.
Avoid
  • Do not use other medicines that contain a cough suppressant, a decongestant, or an antihistamine. You may be getting more than a safe amount of these medicines.
  • Make sure your doctor knows about any other medicines you are using. This includes nonprescription (over-the-counter) medicines and supplements.
  • Do not drink alcohol while you are using this medicine.
  • This medicine might contain phenylalanine (aspartame). This is only a concern if you have a disorder called phenylketonuria (PKU), which is a problem with amino acids. Talk to your doctor before using this medicine if you have PKU.
  • Call your doctor if your symptoms do not improve or if they get worse.
  • Children may be more sensitive to this medicine than adults, especially if they take too much. Always read the medicine label closely so you give your child the right amount. Ask your pharmacist or doctor if you are not sure how much medicine to give your child.

Saving on prescriptions has never been easier

  • Step One

    Find your prescription

  • Step Two

    Compare pricing

  • Step Three

    Save at the pharmacy